Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Sequential normal compactness in variational analysis
Autore:
Mordukhovich, BS; Wang, BW;
Indirizzi:
Wayne State Univ, Dept Math, Detroit, MI 48202 USA Wayne State Univ Detroit MI USA 48202 v, Dept Math, Detroit, MI 48202 USA
Titolo Testata:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
fascicolo: 2, volume: 47, anno: 2001,
parte:, 2
pagine: 717 - 728
SICI:
0362-546X(200108)47:2<717:SNCIVA>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
ASPLUND SPACES; CODERIVATIVES; CALCULUS; MAPPINGS;
Keywords:
variational analysis; Banach and Asplund spaces; generalized differentiation; sequential normal compactness; extremal principle;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
15
Recensione:
Indirizzi per estratti:
Indirizzo: Mordukhovich, BS Wayne State Univ, Dept Math, Detroit, MI 48202 USA Wayne State Univ Detroit MI USA 48202 roit, MI 48202 USA
Citazione:
B.S. Mordukhovich e B.W. Wang, "Sequential normal compactness in variational analysis", NONLIN ANAL, 47(2), 2001, pp. 717-728

Abstract

The paper is devoted to the study of the so-called sequential normal compactness conditions in variational analysis in infinite-dimensional spaces. Such conditions are needed for many aspects of generalized differentiation, particularly for calculus rules involving normal cones to sets, sub differentials of nonsmooth functions, and coderivatives of set-valued mappings. These conditions automatically hold in finite-dimensional spaces and reveal one of the most principal differences between finite-dimensional and infinite-dimensional variational theories. However, up to now it was not investigated how such conditions behave under various operations with sets, functions, and multifunctions. In this paper we address these questions and presentnew results that establish an efficient calculus of sequential normal compactness in a fairly general setting.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/11/20 alle ore 19:51:33